# SDR VNAA202510020003

- Difficulty date: October 3, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 46,474 hours, 44,214 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Helicoil
- Part number: CC670101263
- Condition: Missing
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING JACK POINT MISSING HELI-COIL AND NYLON PLUG. CORRECTIVE ACTION: COMPLIED WITH MHIRJ REO 670-57-22-155, REV -- DATED 2025-09-22 - TEMPORARY DISPOSITION FOR REMAINING THREADS AFTER REAMING RH WING JACKING FITTING BORE (DEVIATION TO GENERIC REO 670-57-22-004 REV-F'). REFERENCE RFTS-124472 FOR TRACKING.  CC670-10126-3
